# SDR ASAA2022121741152

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,622 hours, 14,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED AND CLEARS ON MASTER RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW B737-800 AMM 21-61-00-700-806-002. RIGHT PACK ZONE TEMP CONTROLLER (2) SHOWED FLT DECK TRIM VALVE FAULT. FAULT CLEARED AND IS NO LONGER ACTIVE. CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST PASS IAW AMM 21-61-00-700-807-002. GROUND VERIFICATION SUCCESSFUL.
